Stabilization of nonlinear hybrid stochastic delay systems by feedback control based on discrete-time state and mode observations

Jianqiu Lu, Yuyuan Li, Xuerong Mao, Jiafeng Pan

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is concerned with the stabilization problem for nonlinear stochastic delay systems with Markovian switching by feedback control based on discrete-time state and mode observations. By constructing an efficient Lyapunov functionals, we establish the sufficient stabilization criteria not only in the sense of exponential stability (both the mean-square stability and the almost sure stability) but also in other sense – that of H∞ stability and asymptotic stability. Meanwhile, the upper bound on the duration τ between two consecutive state and mode observations is obtained. Numerical examples are provided to demonstrate the effectiveness of our theoretical results.
Original languageEnglish
Pages (from-to)1077-1100
Number of pages24
JournalApplicable Analysis
Volume101
Issue number3
Early online date21 May 2020
DOIs
Publication statusPublished - 11 Feb 2022

Keywords

  • hybrid stochastic delay systems
  • stabilization
  • feedback control
  • discrete-time state and mode
  • Lyapunov functional
  • stochastic stability

Cite this